# SDR SIMA20141125002

- Difficulty date: November 25, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 25,411 hours, 21,089 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT HAD VERY DIFFICULT TIME OPENING MAIN CABIN DOOR, WAS COMING PARTIALLY OPEN & WAS CATCHING ON SOMETHING, FINALLY CAME FREE.  LUBED MAIN DOOR EXTERNAL HANDLE MECHANISM & FUSELAGE ROLLERS.  OPERATIONS CHECKED OK IAW AMM 52 18 00.
